Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Been masturbating for long. Urine color is now yellow. Erection fails. What is the reason?

i have a bad habit of masturbation since long time.Now I felt that I can t maintain my ercetion hard and if I shake or rub my shaft to maintain that hardness that results in ejaculation soon.My urine color was also changed it become yellow mix with whitish fluid and more viscous.please tell me which type of problem I m facing?..
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.You have been masturbating since long time which you think it to be a bad habit. and now you are facing problems of not getting hard erection and early ejaculation This is normal as the frequency of masturbation is more and the interval between two episodes of masturbation being short is the reason for not getting the hard erection.
The yellow colored Urine has no significance as long as you do not have any urinary symptoms like burning,frequency etc. Please get your Routine Urine test done to rule out any infection.All your problems related to erection will be solved if you reduce the frequency of masturbation.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor